I have been taking 80mg twicw a day for degenerative arthritis and fibromyalgia but this has stopped being effective, On a recent visit with my physician he prescribed 100 mg Nucynta every 6 hrs to be taken along with my oxycontin. After reading it seems like most people have replaced their former meds with Nucynta, not taken this medication in conjunction with other strong pain med's. Should I be concerned or discuss this with my Doc again before i have this filled?
8 Oct 2010
Applies to: OxyContin (oxycodone), Nucynta (tapentadol)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
However, for more details, please talk with the doc/pharmacist who prescribed the meds, take care, be well & safe!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have osteo and rheumatoid arthritis, and am on a number of meds, yet I have other symptoms and wondered if i could have fibromyalgia?
1 answer • 1 Apr 2010
dystrophy and myofascial pain. I currently take 100mg of Nucynta 3x daily and it just isn't helping at all with the pain. Im also on zanaflex, ...
3 answers • 5 Nov 2010
I have neuropathy of my toes and nucynta wears off within 3 hours. I also have some pain from arthritis in my lumbar fusion area. It's pain is ...
5 answers • 12 Jun 2012
I also have rheumatoid arthritis which I am being treated for but, the OA seems to be getting ignored
3 answers • 15 Jul 2012
We have just been swithched to Nucynta 100mg ER (tapentadol) from a Butrans Patch due to increasing skin site reaction. In a continued response to ...
3 answers • 30 Sep 2012